# SDR 05FDEA02897

- Difficulty date: September 14, 2005
- Submitted: September 16, 2005
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug DC-10-10
- Aircraft serial: 47807
- Aircraft time: 62,707 hours, 25,465 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Angle
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE LT THRUST REVERSER CENTER HINGE SUPPORT EXTRUSION INSIDE PYLON IS CRACKED AT TOP REF: SNRM 798.  REMOVED CRACKED HINGE SUPPORT. INSTALLED HINGE SUPPORT EXTRUSION AS REQ., REF SRM 51-31-01 (REF N/R N00798).
